On the preservation of homotopy invariance by Kan extensions
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 22 (1981) no. 3, p. 329-336
@article{CTGDC_1981__22_3_329_0,
     author = {Frei, Armin},
     title = {On the preservation of homotopy invariance by Kan extensions},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {22},
     number = {3},
     year = {1981},
     pages = {329-336},
     zbl = {0486.18006},
     mrnumber = {649080},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1981__22_3_329_0}
}
Frei, Armin. On the preservation of homotopy invariance by Kan extensions. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 22 (1981) no. 3, pp. 329-336. http://www.numdam.org/item/CTGDC_1981__22_3_329_0/

1 A. D Ele Anu & P. Hilton, On Kan extensions of cohomology theories and Serre classes of groups, Fund. Math. LXXIII (1971), 143-165. | MR 295337 | Zbl 0226.55011

2 A. Deleanu & P. Hilton, Remark on Čech extensions of cohomology functors, Aarhus Univ. Math. Inst. Series 13, I (1970), 4 4-66. | MR 346775 | Zbl 0232.55007

3 A. Deleanu & P. Hilton, Some remarks on general cohomology theories, Math. Scand. 22 (1968), 227-240. | MR 261589 | Zbl 0174.26002

4 A. Dold, Lectures on algebraic topology ( Appendix), Springer, Grundlehren 200, 1972. | MR 415602 | Zbl 0234.55001

5 A. Frei, On categorical shape theory, Cahiers Topo. et Géom. Diff. XVII-3 (1976), 261-294. | Numdam | MR 439911 | Zbl 0341.55015

6 P. Hilton, On the construction of cohomology theories, Rendic. di Mat. 1 (1968), 219-232. | MR 240807 | Zbl 0184.27001

7 R.A. Piccinini, Extension de théories d'homologie, C.R.A.S. Paris 274 (1972), 828-829. | MR 295340 | Zbl 0242.18019